# SDR YENA201709040737

- Difficulty date: September 4, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 54,937 hours, 19,604 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transducer
- Part number: 144171000031
- Part serial: AH53425
- Condition: Malfunctioned
- Location: Nr 2 Engine Vib
- Part time: 20,703 hours, 6,157 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE N1 AND N2 VIBRATION HIGH . MAX N1 9.9. MAX N2 VALUE 6.2. VIBRATION FELT IN CABIN FLOOR ALL OTHER INDICATION NORMAL. QRH PROCEDURE APPLIED.  DIVERTED.  TROUBLESHOT IAW TSM 77-32-00-810-807.  R & R VIBRATION TRANSDUCER OF THE NR 2 ENGINE.  WIRING FROM ENG 2 TO EVMU. CHECKED NORMAL IAW MCC. PERFORMED BOROSCOPE OF LP COMPRESSOR, HP TURBINE ALL NORMAL. ACCOMPLISHED UNDER WO AND AMM 72-00-00-200.  VIBRATION SURVEY ACCOMPLISHED. MAX VIBRATION N1 0.3 N2 0.4. ACFT OK FOR SERVICE.
